# SDR UALA2008111303582

- Difficulty date: June 25, 2008
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 47,420 hours, 17,070 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS VERY STRONG ODOR POSSIBLE CHEMICAL.  STEAM CLEANED TWICE WITH CITRA SAFE, RINSED WITH WATER AND DRIED FWD OF BILGE.  FINAL FIX?
